MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; No Match
Model Number LPA1200M/58
Medical Device Problem Codes Over-Sensing (1438); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a routine clinic visit and stated that they experienced hot flashes.Upon interrogation, it was found that the patient's right ventricular (rv) lead exhibited noise oversensing resulting in pacing inhibition, and extracardiac stimulation.Programming changes were made, and the rv lead was capped on (b)(6) 2025, and successfully replaced.The patient was stable.

Brand Name
TENDRIL MRI
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25498230
Report Number2017865-2026-12325
Device Sequence Number10552854
Product Code NVN
UDI-Device Identifier05414734504638
UDI-Public(01)05414734504638(10)S000029231(17)170630
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model NumberLPA1200M/58
Device Lot NumberS000029231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY; TENDRIL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale